# SDR FDEA202203230649

- Difficulty date: March 23, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23929
- Aircraft time: 72,958 hours, 28,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MDIS  943     52-10  0190     23MAR22  RST  OPEN  U  DURING SERV CK FOUND L1 ENTRY DOOR GUST LOCK COLLAR  BROKEN    MEL  23MAR22 00:18   RST U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 26MAR22  "MEL 52-11-01-A: L1 DOOR INOP  C/7309875              FACT 26MAR22 17:18   MEM                                                                 INSTALLED HOLD OPEN  SPLIT COLLAR REF 757 M.M.                                    52-11-08-8 ..OPS CHECK NORMAL.
